Quick Search

Use Advanced Search to search by multiple criteria.

Contact Us

For reporting errors, omissions and any query regarding the publication database, please send a mail to [email protected]

Publication View
Type : Journal Paper
Title: Stepwise Regression Data Envelopment Analysis for Variable Reduction
Journal Name: Applied Mathematics and Computation
Authors: Mithun J Sharma,Yu Song Jin
Broad Area: Commerce and Management Science
Sub Areas: DEA
Publication Year: 2015
Peer reviewed : yes
Volume: 253
Page No.: 126-134
Impact Factor: 1.551
Web Link: http://www.sciencedirect.com/science/article/pii/S0096300314017044